PRODUCT INFORMATION

Each tablet of Panadol Woman contains: Active ingredient Acetaminophen 500mg Purpose: analgesic/antipyretic, Caffeine 65mg Purpose: Improves the analgesic effect. Excipients q.e. 1 tablet.

USE PANADOL WOMAN FOR

The treatment of:

  • Headache
  • Muscle Pain
  • Dysmenorrhea (menstrual pain)

DOSAGE

Adults (18 years and older): Oral administration 2 tablets every 6 hours. Use the smallest dose that you need to treat your symptoms and use the medicine for the shortest period of time necessary. Maximum 8 tablets per 24 hours, elderly 6 tablets. Not recommended in children under 18 years. Do not administer more than 4 times in a day the recommended dose, or for more than 10 consecutive days to adults. Do not exceed the stated dose.

CONTRAINDICATIONS

Do not use if you are allergic to acetaminophen, caffeine, or any other ingredients in the product.

WARNINGS AND PRECAUTIONS

Contains acetaminophen. Do not use this medicine if you are taking any other medicines containing acetaminophen to treat pain, fever, symptoms of cold and flu or to aid sleep. Do not take more than recommended dose as it may cause serious harm to your liver. Always read and follow the label. Check with your doctor before use if you: Have liver or kidney problems, are taking any medication or if you are under medical treatment, you are pregnant or breastfeeding, have a severe infection, are severely underweight, or are chronic heavy alcohol user, you may need to avoid using this product altogether or limit the amount of acetaminophen that you take, as this may increase the risk of metabolic acidosis, signs of metabolic acidosis include: deep, rapid, difficult breathing, nausea, vomiting, loss of appetite. Contact a doctor immediately if you get a combination of these symptoms. Pain or fever persists for more than 3 days, gets worse or new symptoms occur. Contains caffeine. Avoid drinking large quantities of coffee, tea or another prescription drug that contains caffeine. High caffeine intake can result in difficulty sleeping, shaking and an uncomfortable feeling in the chest caused by palpitations. Keep out of sight and reach of children.

DRUG INTERACTION

This product is not recommended if you are taking lithium. Consult your doctor if you are taking warfarin or similar medicines.

ADVERSE REACTIONS

Stop use if: You have skin allergic reactions, breathing problems, swelling of lips, tongue, face or throat, peeling or mouth ulcers; unexplained bruising or bleeding. You experience skin reactions such as Stevens-Johnson Syndrome, Toxic Epidermal Necrolysis or Acute Generalized Exanthematous Pustulosis. You have previously experienced breathing problems with acetylsalicylic acid or non-steroidal anti-inflammatories and experience a similar reaction. These reactions are rare.

OVERDOSES

If you exceed the recommended dose: Seek medical advice from a doctor immediately even if you do not have any symptoms because of the risk of liver failure.

ADDITIONAL INFORMATION

 

Store below 30°C.
Oral use
Free Sale.
Use only if pouch is intact.
For more information, reports of adverse events or product complaints, contact GSK at the email: fv.aecaricam@gsk.com or by phone: Jamaica: +18766302074, Trinidad & Tobago: +18682245759. www.panadol.com

 

MANUFACTURED BY

GlaxoSmithKline Panamá, S.A., Panamá. Trademarks owned or licensed by GSK. ©2021 GSK or licensor.